# SDR COMA9760110

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Part number: 601R57585
- Condition: Defective
- Location: Hyd Pump 3a
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP 3A FAILED DURING LANDING GEAR EXTENSION.  REPLACED DEFECTIVE WIRE HARNESS AT PUMP 3A.
